Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 809–811 (Mi dan45479)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the breaking of waves for the Whitham equation

P. I. Naumkin, I. A. Shishmarev

Lomonosov Moscow State University

Full text: PDF file (362 kB)

Bibliographic databases:
UDC: 535.5
Presented: А. Н. Тихонов
Received: 02.02.1982

Citation: P. I. Naumkin, I. A. Shishmarev, “On the breaking of waves for the Whitham equation”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 809–811

Citation in format AMSBIB
\Bibitem{NauShi82}
\by P.~I.~Naumkin, I.~A.~Shishmarev
\paper On the breaking of waves for the Whitham equation
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 809--811
\mathnet{http://mi.mathnet.ru/dan45479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670837}
\zmath{https://zbmath.org/?q=an:0514.35081}


Linking options:
  • http://mi.mathnet.ru/eng/dan45479
  • http://mi.mathnet.ru/eng/dan/v265/i4/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, V. A. Tsupin, “Asymptotics of some differential and pseudodifferential equations, and dynamical systems with small dispersion”, Math. USSR-Sb., 50:1 (1985), 191–212  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021